# SDR 03FDEA00375

- Difficulty date: April 2, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Rt Slat Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 6-5740-68775 WINGS-RT SLAT NR 2-LEADING EDGE DAMAGE REPAIR   BETWEEN RIB 2 AND RIB 3 UNDER W/O NR 13350 FEDEX N/R NR S00005.  *S/D*  COMPLIED WITH EA 6-5740-68775 WINGS-RT SLAT NR 2 LEADING EDGE DAMAGE REPAIR BETWEEN RIB 2 AND RIB 3.
